Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Building Anosov flows on $3$–manifolds

François Béguin, Christian Bonatti and Bin Yu

Geometry & Topology 21 (2017) 1837–1930
Abstract

We prove we can build (transitive or nontransitive) Anosov flows on closed three-dimensional manifolds by gluing together filtrating neighborhoods of hyperbolic sets. We give several applications of this result; for example:

  1. We build a closed three-dimensional manifold supporting both a transitive Anosov vector field and a nontransitive Anosov vector field.
  2. For any n, we build a closed three-dimensional manifold M supporting at least n pairwise different Anosov vector fields.
  3. We build transitive hyperbolic attractors with prescribed entrance foliation; in particular, we construct some incoherent transitive hyperbolic attractors.
  4. We build a transitive Anosov vector field admitting infinitely many pairwise nonisotopic transverse tori.
Keywords
Anosov flows, $3$–manifolds, hyperbolic plugs
Mathematical Subject Classification 2010
Primary: 37D20
Secondary: 57M99
References
Publication
Received: 7 March 2016
Accepted: 28 June 2016
Published: 10 May 2017
Proposed: Danny Calegari
Seconded: Benson Farb, Leonid Polterovich
Authors
François Béguin
LAGA, UMR 7539 du CNRS
Université Paris 13 Nord
99 ave. J B Clement
93430 Villetaneuse
France
Christian Bonatti
Institut de Mathematiques de Bourgogne
Universite de Bourgogne
9 ave. A Savary
21000 Dijon
France
Bin Yu
School of Mathematical Sciences
Tongji University
Shanghai, 200092
China